One of, if not my absolute least favorite side effects of my treatments is intense nausea. However I’ve had problems with nausea my entire life and there hare been many theories as to it’s cause some of which include: Cyclical vomiting syndrome, irritable bowel syndroms, Crohn’s disease, abdominal migraines, ulcers, acute acid reflux, and eventually flat out “we don’t know but take this”. Every few years my symptoms will become so severe thatI feel I can’t eat or function and go in to a GI. This last go-round I saw a really great doctor in Texas who tried her absoute hardest to help me, she looked at every test I’ve ever had [2 endoscopies, abdominal CT scan, ultrasounds, x-rays, biopsies, etc…] and still at the end of all of this all she could come up with was that *maybe* I have irritable bowel syndrome with the separate issue of ‘random’ nausea. Last year their solution was to remove my gallbladder which did help for a while and it did in fact need to be removed. Her current solution is to continue to mask the symptoms of whatever this is with Amitiza and Zofran. The point of this post is not to discourage others who have stomach problems either by themselves or in conjunction with another illness but to show that even with a good doctor who looks at the big picture that it is really easy to just attribute any GI issues someone has to the medications they are on. While it’s true that I am on large quantities of medications that are known to cause or complicate GI problems the issues were there long before.